# SDR WRLA20100612399

- Difficulty date: June 12, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706829
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - NR 4 FLAP TRACK FORWARD END CLEVIS BUSHING HOLE AND OUTSIDE SURFACE CORROSION.  BLEND OUT THE CORROSION.  SPOT FACE THE FWD END CLEVIS.  OVERSIZE THE BUSHING HOLE.  NDT MEASURE NO DAMAGE WAS FOUND.  FLAP PEEN EACH CLEVIS LUG.  FABRICATE AT INSTALL BUSHINGS.
